MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK; SET, BLOOD TRANSFUSION

BAXTER HEALTHCARE CORPORATION CLEARLINK; SET, BLOOD TRANSFUSION
Model Number 2C8750
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
Patient was ambulating in hall; rn noticed a line dragging on the floor.Patients' blood tubing that was infusing platelets had broken away from luer connector that was connected to the patients picc [peripherally inserted central catheter] line.No harm to patient.

Brand Name
CLEARLINK
Common Device Name
SET, BLOOD TRANSFUSION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
25212 w. illinois route 120
round lake IL 60073
MDR Report Key24245945
Report Number24245945
Device Sequence Number15531078
Product Code BRZ
UDI-Device Identifier00085412046341
UDI-Public(01)00085412046341
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/21/2026
Report Date (Section F) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2C8750
Device Catalogue Number2C8750
Device Lot Number(10) DR25A13048
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer02/03/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/03/2026
Usage of Device Unknown
Patient Sequence Number1
Patient Age37 YR
Patient SexUnknown
Date Report Sent to FDA01/21/2026